# SDR SWIA200210824

- Difficulty date: April 26, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 36,553 hours, 44,472 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GREEN -B-' LIGHT NEVER WENT OFF DURING GEAR RETRACTION.  UPON GEAR EXTENSION RED LEFT MAIN -B- LIGHT NEVER WENT ON.  RETURNED TO DEN.  REPOSITIONED LEFT MAIN GEAR -B- DOWNLOCK HARNESS PROXIMITY SWITCH.  OPS CHECK GOOD.
